# SDR 02FDEA00380

- Difficulty date: June 4, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310
- Aircraft serial: 281
- Aircraft time: 32,016 hours, 13,795 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Outflow Valve
- Condition: Damaged
- Location: N/A
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, H

## Discrepancy

OVBD VALVE FAULT PLACED SWITCH TO OFF PER ECAM A/C WOULD NOT PRESSURIZE    MEL  04JUN02  23:17  MEM R  ACN RELEASED FOR SERVICE PER MEL/CDL: 21-23-06    EQUIPMENT COOLING OVERBOARD VALVE FAULT LIGHT - INOP. VALVE MANUALLY SET   PARTIALLY OPEN.    FACT  05JUN02  06:33  MEM R  RE-INSTALLED RELAY 69HR,  REMOVED AND REPLACED EXTRACT OUTFLOW VALVE, RESET   C/B'S, OPS CK'D GOOD ON GROUND. REF A310-200M/M 21-23-13-4 OK FOR SERVICE
